Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 15 of 31 found articles
 
 
  Lattice properties of sets of semidefinite solutions of continuous-time algebraic riccati equations
 
 
Title: Lattice properties of sets of semidefinite solutions of continuous-time algebraic riccati equations
Author: Wimmer, Harald K.
Appeared in: Automatica
Paging: Volume 31 (1995) nr. 2 pages 10 p.
Year: 1995
Contents:
Publisher: Published by Elsevier B.V.
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 15 of 31 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands